# SDR QXEA200301270

- Difficulty date: October 9, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,946 hours, 20,008 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON INBOARD LOWER ENGINE SUPPORT STRUT ON NR 1 NACELLE. REPAIRED IAW HORIZON AIR EA 2-54-189.
